# SDR IXXA060498S

- Difficulty date: January 23, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EMPENNAGE FRAME CRACKED AT STATION 1960 LEFT SIDE WHERE HORIZONTAL STIFFENER FASTENS TO FRAME.  REMOVED DAMAGE.  FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-0, 51-1-8, 51-1-20, AND 51-1-21.
